# SDR DALA2022010600091

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 51,125 hours, 34,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO. FLOOR BOARD SUPPORT/FORMER CORRODED AT STA 973 STRINGERS 29 AND 30 ATTACH POINTS, 6 INCHES FWD OF ANTENNA DOUBLER. (M) FLOOR BOARD SUPPORT/FORMER AT STA 973 STRINGERS 29 AND 30 ATTACH POINTS, 6 INCHES FWD OF ANTENNA DOUBLER FOUND CRACK, FOUND TO BE 100% OUT OF LIMITS PER B717 SRM 53-00-00-1A 3. REPAIRED AFT CARGO. FLOOR BOARD SUPPORT ANGLE AT STA 973 STRINGERS 29 AND 30 ATTACH POINTS, 6 INCHES FWD OF ANTENNA DOUBLER PER B717 SRM 51-70-05-2R 5. OK CIC 8. APPLIED CIC ON REPAIR AREA PER PS 900-2 NO. 09 9. CORROSION LEVEL: 2. (LP #2074161)
